# SDR MASA2016021112759

- Difficulty date: February 9, 2016
- Submitted: February 11, 2016
- Operation: Air carrier
- Aircraft: N917FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15017
- Aircraft time: 29,804 hours, 24,443 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN ROW 13,  LT LOWER SIDEWALL EXIT SIGN HAS BULB INOPERATIVE,     R & R THE BULB IAW AMM 33-51-09.  OPS CHECK GOOD IAW AMM 33-51-00.
